# SDR ASAA2014051207790

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,206 hours, 2,634 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APU START THE FAULT LIGHT CAME ON.  RAN QRH WAITED 5 MINUTES.  MADE ANOTHER ATTEMPT FAULT LIGHT CAME BACK ON.  ACFT GROUNDED. ACCOMPLISHED INLET OVERHEAT SHUTDOWN FAULT PROCEDURE IAW TASK FIM 49-90, TASK 802 BY PULLING & CYCLING CIRCUIT BREAKERS. ORIGINAL FAULT CODE WAS 49-91006 APU STARTED NORMAL NO HISTORY PAST 90 DAYS.
